Question: I have been currently taking Nortriptyline 50mg for about a year, the manufacturing has changed at my pharmacy and I am receiving a different color pill. I've noticed I haven't been able to sleep for about a month. My doctor told me the reason I cannot sleep was the change is manufactures, is that possible?.... Read More
Question: Hello! I was recently told by my doctor that an appropriate therapy for me is to be on prednisone for a few months. I have read about some pretty bad effects regarding it and I want to make sure it is safe. So, is it safe to take prednisone long term?.... Read More
Long Term Problems With Steroids
Question: I just started taking Pristiq 50 mg three days ago. I have been noticing a lot of lightheadedness and I feel a bit spacey. I just wanted to know if these are side effects and when I can expect them to subside. Also, what is the best time to take the Pristiq.... Read More
Our Team Of Licensed Pharmacists Will Respond Personally To Your Medical Question In Less Than 24 Hours For Free!
Stay Current With The Latest Pharmacy News
"Ask A Pharmacist" Questions
Copyright PharmacistAnswers 2017
The Answer To Your "Ask A Pharmacist" Question will Be Posted In Our Answer Archive And Emailed To You!
Browse Through Our Archive Of "Ask A Pharmacist" Answers. All Of Our Health Questions And Answers Ever!
Did You Ever Want To Ask A Pharmacist A Question For Free? Now You Can!
Visit Our About Us Page To Learn More About What We Do!
Question: I am having trouble swallowing a lot of my medications. Are there other options for me or possibly any alternatives to tablets and capsules? Read More